Embedding Partial k-Star Designs
Article first published online: 17 MAY 2013
© 2013 Wiley Periodicals, Inc.
Journal of Combinatorial Designs
Volume 22, Issue 4, pages 161–170, April 2014
How to Cite
Hoffman, D. G. and Roberts, D. (2014), Embedding Partial k-Star Designs. J. Combin. Designs, 22: 161–170. doi: 10.1002/jcd.21353
- Issue published online: 15 JAN 2014
- Article first published online: 17 MAY 2013
- Manuscript Revised: 18 APR 2013
- Manuscript Received: 11 SEP 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!